MAUDE Adverse Event Report: IN2BONES SAS KIRSCHNER WIRE; K-WIRE NO STERILE DIAM 0.8 MM LENGTH 70 MM 1 SHARP TIP

IN2BONES SAS KIRSCHNER WIRE; K-WIRE NO STERILE DIAM 0.8 MM LENGTH 70 MM 1 SHARP TIP
Model Number K10 NS070
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the guide pin bent and fractured when removal was attempted.A second fragment remained in the patient's foot.No complications were reported by the facility.
 
Additional Manufacturer Narrative
The device was not returned; therefore, no evaluation could be conducted.Batch record review showed no nonconformities.The device met all specifications.Based on the event description, the most probable root cause is device use, specifically potential reuse or excessive mechanical load on a single-use k-wire.No manufacturing or design defect identified.No remedial action required, and the risk remains within the acceptable range.
 
Event or Problem Description

Brand Name
KIRSCHNER WIRE
Common Device Name
K-WIRE NO STERILE DIAM 0.8 MM LENGTH 70 MM 1 SHARP TIP
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
MDR Report Key24686329
Report Number3010470577-2020-02261
Device Sequence Number18568401
Product Code HTY
UDI-Device Identifier03760225711569
UDI-Public03760225711569
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153204
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK10 NS070
Device Catalogue NumberK10 NS070
Device Lot Number1902240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date03/25/2026
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown